Florida, 2016Damaging Winds in Florida, July 16, 2016
July 16, 2016 · NWS JAX · 7 events in 3 counties and zones
Sea breezes and outflows converged across inland areas during the afternoon with strong to severe storms producing wet microbursts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Sea breezes and outflows converged across inland areas during the afternoon with strong to severe storms producing wet microbursts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 16, 12:10 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 16, 12:10 PM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
110 PM EDT SAT JUL 16 2016
.NEAR TERM /Through Sunday/...
Storms were developing along the east coast and west coast sea
breezes, and also across the interior this afternoon. Some storms
may become strong to possibly severe, with strong wind gusts,
frequent lightning and heavy downpours. Storms should merge across
the interior late this afternoon and into the early evening before
dissipating with loss of daytime heating. Debris clouds will
linger into the overnight hours before clearing. Overnight lows
will be in the 70s.
Bermuda ridge axis across the middle of the region will lift
northward to southeast Georgia on Sunday, providing a light
southeasterly steering flow. The east coast sea breeze will push
inland a little quicker, with storms pushing into the interior and
the western side of the region by the early evening. Locally heavy
rainfall and gusty wet downbursts are possible. Near normal to
slightly above normal high temperatures are expected, with highs
in the low to mid 90s. Heat indices will be in the 102-107F range
once again.
.SHORT TERM.../Sunday Night Through Tuesday/...
Western Atlantic surface high pressure ridge axis will slide from
just North of the region Sunday night to near the FL/GA line
Monday afternoon, where it will remain nearly stationary through
Tuesday. As the ridge slides South a trough of low pressure will
move into the Southeastern states.
With this pattern the flow will be largely onshore. This will
allow the East coast sea breeze to push further inland. Will
focus most convection Monday afternoon West of interstate 95. Will
again focus convection more inland Tuesday, but the proximity of
the trough will also help to enhance convection over SE GA.
Temperatures this period will trend near to slightly above normal.
&&
.LONG TERM.../Tuesday Night Through Saturday/...
Persistent pattern with surface ridge over Western Atlantic will
break down toward the end of the week. Convective focus will be
inland early in the period due to onshore flow, then become more
broad in coverage with the pattern change.
Temperatures are expected to remain at or above normal this
period.
&&
.AVIATION...
Showers and storms were forming along the east coast sea breeze
and also developing across the interior this afternoon. Brief
MVFR/IFR conditions are possible for any storms that move
near/over the TAF sites into the early evening. VFR conditions
forecast overnight with light winds. Patchy ground fog is possible
at KVQQ near daybreak.
&&
.MARINE...
The evening wind surge is creating southerly winds in the
10-15 knot range tonight. The axis of western Atlantic ridging
will extend across the southeast Georgia waters on Sunday.
Southerly surface winds Sunday morning will become southeast in
the near shore waters during the early afternoon hours as the sea
breeze pushes inland. East to southeast winds will prevail over
the regional waters Monday and Tuesday.
Rip Currents: Low risk.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 96 75 94 / 30 40 20 40
SSI 79 91 80 90 / 20 20 10 20
JAX 74 94 76 93 / 20 40 10 20
SGJ 78 91 77 90 / 20 20 10 10
GNV 71 93 72 93 / 30 50 30 40
OCF 71 94 73 94 / 30 40 30 30
&&
.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&
Kennedy/Struble/Walker
Hazardous weather outlook, Jul 16, 3:13 AM EST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 AM EDT SAT JUL 16 2016
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-171000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
413 AM EDT SAT JUL 16 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZES
AS THEY MOVE INLAND. THE GREATEST COVERAGE IN THUNDERSTORM ACTIVITY
WILL FOCUS BETWEEN THE HIGHWAY 301 AND INTERSTATE 75 CORRIDORS
AND ACROSS INLAND SOUTHEAST GEORGIA DURING THE AFTERNOON AND EARLY
EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE AND WILL BE
CAPABLE OF PRODUCING EXCESSIVE LIGHTNING...STRONG WIND GUSTS...AND
LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE TO THE NORTH TO
NORTHEAST AROUND 10 MPH.
THUNDERSTORM ACTIVITY WILL DECREASE IN INTENSITY AND COVERAGE
INLAND THIS EVENING.
HEAT INDEX VALUES WILL NEAR 105 DEGREES INLAND THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED MAINLY INLAND AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY. STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE...WITH GUSTY
WINDS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS EXPECTED.
ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 16, 1:05 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT SAT JUL 16 2016
FLZ035-161845-
GILCHRIST FL-
205 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST COUNTY UNTIL 245 PM
EDT...
AT 205 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...GUARANTO SPRINGS AND FANNING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2977 8295 2980 8292 2981 8293
2983 8292 2983 8290 2986 8288 2976 8265
2957 8266 2956 8275 2958 8276 2958 8278
2959 8293 2961 8297
TIME...MOT...LOC 1805Z 210DEG 8KT 2964 8288
STRUBLESpecial weather statement, Jul 16, 1:49 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT SAT JUL 16 2016
FLZ021-022-035-036-161915-
ALACHUA FL-GILCHRIST FL-COLUMBIA FL-SUWANNEE FL-
249 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
NORTHWESTERN ALACHUA...SOUTHEASTERN SUWANNEE AND GILCHRIST COUNTIES
UNTIL 315 PM EDT...
AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BELL...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...ICHETUCKNEE SPRING...HIGH SPRINGS...FORT WHITE...
OBRIEN...NEWBERRY...BRANFORD...FANNING SPRINGS...
GUARANTO SPRINGS AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3011 8301 2991 8256 2954 8263 2954 8265
2956 8266 2956 8275 2958 8278 2958 8295
2961 8297 2970 8296 2970 8294 2972 8296
2977 8295 2980 8292 2981 8293 2983 8289
2988 8287 2989 8292 2996 8293 3003 8302
TIME...MOT...LOC 1848Z 214DEG 18KT 2979 8286
STRUBLESpecial weather statement, Jul 16, 1:56 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT SAT JUL 16 2016
FLZ023>025-GAZ164-161945-
BAKER FL-INLAND NASSAU FL-INLAND DUVAL FL-CHARLTON GA-
256 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BAKER...SOUTHWESTERN
NASSAU...SOUTHWESTERN DUVAL AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL
345 PM EDT...
AT 255 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CECIL FIELD...OR 15 MILES NORTH OF MIDDLEBURG...MOVING NORTH AT
10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...MACCLENNY...CECIL FIELD...BRYCEVILLE...MAXVILLE...
CISCO GARDENS...NORMANDY...NASSAU VILLAGE-RATLIFF...BALDWIN...
WHITEHOUSE AIR FIELD AND JACKSONVILLE HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3019 8178 3019 8205 3015 8205 3015 8208
3048 8217 3047 8173
TIME...MOT...LOC 1855Z 174DEG 10KT 3027 8194
STRUBLESpecial weather statement, Jul 16, 1:58 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT SAT JUL 16 2016
FLZ036-161945-
ALACHUA FL-
258 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALACHUA COUNTY UNTIL 345
PM EDT...
AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GAINESVILLE...MOVING NORTH AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...GAINESVILLE AIRPORT...NEWNANS LAKE...
UNIVERSITY OF FLORIDA...ROCHELLE...WALDO AND LA CROSSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2985 8247 2986 8231 2985 8230 2984 8228
2985 8224 2984 8223 2984 8221 2985 8220
2984 8218 2984 8216 2957 8218 2956 8239
TIME...MOT...LOC 1857Z 174DEG 10KT 2964 8230
STRUBLESpecial weather statement, Jul 16, 1:59 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT SAT JUL 16 2016
FLZ025-032-033-125-161945-
COASTAL DUVAL FL-CLAY FL-INLAND DUVAL FL-ST. JOHNS FL-
259 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 345 PM EDT...
AT 259 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MANDARIN...MOVING NORTHWEST AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...FRUIT COVE...MANDARIN...ARLINGTON...
ORTEGA...BAYMEADOWS...RIVERSIDE...SAN MARCO...SWITZERLAND...
FLEMING ISLAND...NAS JAX...NORMANDY...BELLAIR-MEADOWBROOK TERRACE...
LAKESIDE...TALLYRAND AND JACKSONVILLE HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3007 8154 3005 8174 3035 8183 3037 8152
TIME...MOT...LOC 1859Z 152DEG 5KT 3014 8165
STRUBLE
Special weather statement, Jul 16, 2:05 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT SAT JUL 16 2016
FLZ036-161945-
ALACHUA FL-
305 PM EDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALACHUA COUNTY UNTIL 345
PM EDT...
AT 304 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UNIVERSITY OF FLORIDA...OR NEAR GAINESVILLE...MOVING NORTHWEST AT 5
MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. A FUNNEL CLOUD HAS BEEN REPORTED WITH THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...NEWNANS LAKE...UNIVERSITY OF FLORIDA...
ROCHELLE AND GAINESVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2960 8218 2952 8236 2971 8253 2983 8226
TIME...MOT...LOC 1904Z 152DEG 5KT 2963 8231
STRUBLE
Funnel Cloud, Alachua
- When
- July 16, 2:06 PM EST
- Where
- Alachua County, 2.75 mi SW of Phifer
- Reported by
- ASOS
- Coordinates
- 29.670, -82.400
Multiple reports of a funnel cloud on the east side of Gainesville,including from the Gainesville ASOS at the Regional Airport.
Thunderstorm Wind, Alachua
- When
- July 16, 2:55 PM EST
- Where
- Alachua County, 1.65 mi E of Bland
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $200
- Reported by
- Trained Spotter
- Coordinates
- 29.903, -82.473
A large pine tree was snapped and a large oak tree was blown down about 3 miles SW of Worthington Springs. The cost of damage was unknown but estimated for the event to be included in Storm Data.
Thunderstorm Wind, Union
- When
- July 16, 3:00 PM EST
- Where
- Union County, 1.92 mi WNW of Worthington Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 29.930, -82.450
A tree was blown down off of SW 102nd Avenue.
Thunderstorm Wind, Union
- When
- July 16, 3:06 PM EST
- Where
- Union County, 2.39 mi E of Duke
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 29.970, -82.360
Trees and power lines were blown down north of County Road 231.
Thunderstorm Wind, Union
- When
- July 16, 3:11 PM EST
- Where
- Union County, 1.51 mi SSE of Cliftonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.030, -82.390
Trees and power lines were blown down off of NW 107th Trail. The time of damage was based on radar.
Thunderstorm Wind, Union
- When
- July 16, 3:18 PM EST
- Where
- Union County, 0.6 mi W of Lake Butler
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.020, -82.340
Power lines were blown down on SW 8th Street.
Thunderstorm Wind, Baker
- When
- July 16, 3:35 PM EST
- Where
- Baker County, 0.6 mi W of Olustee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.200, -82.440
Power lines were blown down in Olustee.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Hawaii, July 16 to 21, 20162 deaths · 8 events
- Hail and Damaging Winds in North Carolina, July 16, 20161 death · $1,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in Minnesota, July 16, 2016$3.0 million · 2 in hail · 9 events
- Flash Flooding and Hail in Iowa, July 16 to 17, 2016$451,000 · 1.25 in hail · 42 events
- Flash Flooding and Flood in North Carolina, July 16 to 17, 2016$394,000 · 50 kt wind · 22 events
- Damaging Winds in South Carolina, July 16, 2016$259,000 · 65 kt wind · 5 events
- Hail and Damaging Winds in North Dakota, July 16, 2016$75,000 · 1.75 in hail · 16 events
- Flash Flood and Flood in New Jersey, July 16, 20162 injured · $20,000 · 52 kt wind · 19 events
- Tornado and Hail in South Dakota, July 16, 2016EF0 · 49 events
- Damaging Winds in Pennsylvania, July 16, 2016$45,000 · 50 kt wind · 6 events
- Damaging Winds and Lightning Strike in South Carolina, July 16, 2016$50,000 · 50 kt wind · 3 events
- Damaging Winds and Lightning Strike in Georgia, July 16 to 17, 20161 injured · $22,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 648173, 648180, 648176, 648175, 648174, 648178, 648179.